# SDR AALA202411221045

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 75,040 hours, 28,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EVACUATION SIGNAL DOES NOT SOUND AT DOOR 3 HOWEVER DOOR 3 RESET DOES SILENCE DOOR 4 SIREN. MAINTENANCE CORRECTLY INSTALLED EVACUATION PUSH BUTTON SWITCH AT DOOR 3 AND ACCOMPISHED A SATISFACTORY OPERATIONAL TEST PER AMM 23-73-00.
